# SDR QXEA2016051100316

- Difficulty date: May 11, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 29,643 hours, 30,415 cycles
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Malfunctioned
- Location: Feathering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT INSPECTION FOUND THE NR 1 PROPELLER NOT FULLY FEATHERED.  C/W PROPELLER FEATHER CHECK IAW AMM TASK 71-00-00-868-819.  NR 1 PROPELLER CHECKS GOOD. NO DEFECTS FOUND. RETURNED TO SERVICE.
